Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hair fall. Treatment?

i am suffreing from severe hair fall for past 7 year. i tried many product prescribed by a dermatologist like minoxidil 10%, finasteride,biotin,iron,zinc,calcium tabs blah blah.but problem still persist.I dont want regrowth of my hair just need to stop more from falling.initially i was suffering from frontal baldness ,now from everywhere in the head.Volume of my hair thickness gone ,hair shaft gona thin. Pls help me .thanks
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi,
It seem form your problem that you have male pattern baldness. It is a common process in all the males so do not worry. Stop any substance abuse if any like smoking and alcohol or any other thing. Take a very good nourishing diet. Have patience and faith in your doctor. You have been given with very good treatment, it takes mutiple of months to see the result.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor